# SDR SIMA20140425002

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 27,293 hours, 19,187 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Ground Stud
- Condition: Defective
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 15000 FT OTBD BRAKE PRESS CAUTION MSG.  COMPLIED WITH AOM 1 PROCEDURES.  PRESS FLUCTUATED BETWEEN 0 PSI - 300 PSI ON THE OTBD BRAKES PSI.  WE DESCENDED FOR APPROACH & PSI WENT TO 0 PSI & REMAINED UNTIL APPROXIMATELY 500 FT ABOVE THE GND.  UPON LANDING OTBD BRAKE PSI WENT TO 4000 PSI.  THIS HAPPENED TO HYD SYS NR 2.  BRAKE TEMP SHOWED 0 AT ALL TIMES.  COMPLIED WITH ERS-CR-2000-006 RELOCATED GND STUD HOLE IAW SRM 51-40-11, OPERATIONS CHECKED GOOD IAW NRWC 515-ORD-01494 FOR ADDITIONAL CORRECTIVE ACTION.
